Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 352, Number 5

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Lacunarity of self-similar and stochastically self-similar sets
Dimitris Gatzouras.
Trans. Amer. Math. Soc. 352 (2000), 1953-1983
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1694290
Extending partial automorphisms and the profinite topology on free groups
Bernhard Herwig and Daniel Lascar.
Trans. Amer. Math. Soc. 352 (2000), 1985-2021
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1621745
The distributivity numbers of $\mathcal{P}(𝜔)$/fin and its square
Saharon Shelah and Otmar Spinas.
Trans. Amer. Math. Soc. 352 (2000), 2023-2047
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1751223
Cycling in proofs and feasibility
A. Carbone.
Trans. Amer. Math. Soc. 352 (2000), 2049-2075
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1603882
A note on elliptic k3 surfaces
JongHae Keum.
Trans. Amer. Math. Soc. 352 (2000), 2077-2086
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1707196
The geometry of fixed point varieties on affine flag manifolds
Daniel S. Sage.
Trans. Amer. Math. Soc. 352 (2000), 2087-2119
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1491876
Coupled contact systems and rigidity of maximal dimensional variations of Hodge structure
Richárd Mayer.
Trans. Amer. Math. Soc. 352 (2000), 2121-2144
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1624194
Some properties of partitions in terms of crank
A. Bülent Ek. in.
Trans. Amer. Math. Soc. 352 (2000), 2145-2156
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1603906
Some Theorems on the Rogers–Ramanujan Continued Fraction in Ramanujan’s Lost Notebook
Bruce C. Berndt, Sen-Shan Huang, Jaebum Sohn and Seung Hwan Son.
Trans. Amer. Math. Soc. 352 (2000), 2157-2177
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1615939
Topological Hochschild homology of number rings
Ayelet Lindenstrauss and Ib Madsen.
Trans. Amer. Math. Soc. 352 (2000), 2179-2204
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1707702
Relative completions of linear groups over $\mathbb{Z}[t]$ and $\mathbb{Z}[t,t^{-1}]$
Kevin P. Knudson.
Trans. Amer. Math. Soc. 352 (2000), 2205-2216
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1641103
Normal forms and Hopf bifurcation for partial differential equations with delays
Teresa Faria.
Trans. Amer. Math. Soc. 352 (2000), 2217-2238
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1491862
Schauder estimates for equationswith fractional derivatives
Ph. Clément, G. Gripenberg and S-O. Londen.
Trans. Amer. Math. Soc. 352 (2000), 2239-2260
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1675170
An algorithmic approach to the construction of homomorphisms induced by maps in homology
Madjid Allili and Tomasz Kaczynski.
Trans. Amer. Math. Soc. 352 (2000), 2261-2281
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1694277
From the restricted to the full three–body problem
Kenneth R. Meyer and Dieter S. Schmidt.
Trans. Amer. Math. Soc. 352 (2000), 2283-2299
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1694376
Locating the first nodal linein the Neumann problem
David Jerison.
Trans. Amer. Math. Soc. 352 (2000), 2301-2317
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1694293
A Construction of Homologically Area Minimizing Hypersurfaces with Higher Dimensional Singular Sets
Nathan Smale.
Trans. Amer. Math. Soc. 352 (2000), 2319-2330
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1695037
Conditions for the Existence of SBR Measures for “Almost Anosov” Diffeomorphisms
Huyi Hu.
Trans. Amer. Math. Soc. 352 (2000), 2331-2367
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1661238
Statistical properties for nonhyperbolic maps with finite range structure
Michiko Yuri.
Trans. Amer. Math. Soc. 352 (2000), 2369-2388
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1695039
On the stable module category of a self-injective algebra
Karin Erdmann and Otto Kerner.
Trans. Amer. Math. Soc. 352 (2000), 2389-2405
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1487612
Representations over PID’s with three distinguished submodules
Steve Files and Rüdiger Göbel.
Trans. Amer. Math. Soc. 352 (2000), 2407-2427
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1491863
On the endomorphism monoids of (uniquely) complemented lattices
G. Grätzer and J. Sichler.
Trans. Amer. Math. Soc. 352 (2000), 2429-2444
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1751222